Bielliptic modular curves $X_1(N)$

Volume 112 / 2004

Daeyeol Jeon, Chang Heon Kim Acta Arithmetica 112 (2004), 75-86 MSC: 11G18, 11G30. DOI: 10.4064/aa112-1-5

Authors

  • Daeyeol JeonKIAS 207-43
    Cheongnyangni 2-dong
    Dongdaemun-gu
    Seoul, 130-722 Korea
    e-mail
  • Chang Heon KimKIAS 207-43
    Cheongnyangni 2-dong
    Dongdaemun-gu
    Seoul, 130-722 Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image